MathSciNet Relay Station
MathSciNet bibliographic data
MR1789180 (2002m:20058) 20F28 (20F65 20J05 55N91)
Glover, Henry H.; Jensen, Craig A. Geometry for palindromic automorphism groups of free groups. Comment. Math. Helv. 75 (2000), no. 4, 644–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement